MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 8 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 8 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Catalog Number 159580
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ 154926, oxford ph3 cementless fem sz m, lot 7398998, 166575, oxf uni cmntls tib sz c rm, lot 7206827, g2 ¿ foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on the right knee one-and-a-half-year post implantation due to bearing dislocation.Only bearing was revised.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6,, h11.No product was returned for investigation.Two pictures of the bearing were provided, but due to the low quality, a visual assessment cannot be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Three radiographs were provided and assessed.There is a medial unicompartmental arthroplasty of the right knee.On the ap standing view of both knees, the right knee components are anatomically aligned and without abnormality.On the additional ap view and lateral view, there is malalignment of the tibial implant with subsidence and anterior displacement of the polyethylene liner.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Malalignment of the tibial implant with subsidence and loosening and anterior displacement of the polyethylene liner were identified on the additional ap view and lateral view.

Brand Name
OXFORD ANAT BRG RT MD SIZE 8 PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22192344
Report Number3002806535-2025-00233
Device Sequence Number18352028
Product Code NRA
UDI-Device Identifier05019279786268
UDI-Public(01)05019279786268(17)250227(10)6748951
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2025
Device Catalogue Number159580
Device Lot Number6748951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight92 KG